MAUDE Adverse Event Report: DePuy Orthopaedics Inc US ACTIS; Broaches

DePuy Orthopaedics Inc US ACTIS; Broaches
Catalog Number 201001070
Medical Device Problem Codes Material Deformation (2976); Scratched Material (3020)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4) investigation summary
=
> according to the information provided, "it was reported that when setting instruments up the day after case it was noticed that the size 7 actis broach had a large scratch/dent." the product was returned to depuy synthes for evaluation, and an investigation was conducted in accordance with depuy synthes procedures.Visual inspection of the returned device found a big deep scratch on one of the sections of the toothed surface.Additionally, the device displays an overall condition consistent with normal and constant usage over time.The observed condition of the device was consistent with a random component failure that may have been caused by exposure to unintended forces, such as, impaction forces with other devices.Properly handling and attention to the approved use of the device diminishes the risk of failure.The reported complaint was confirmed based on the evaluation results.The investigation traced the potential cause to unintended use error.It has been determined that no corrective or preventive actions are proposed.There is no indication that a design or manufacturing issue caused the reported condition.As part of depuy synthes quality processes, all devices are manufactured, inspected, and released in accordance with approved specifications.Additional monitoring for potential safety signals is conducted through complaint trend analysis as part of post-market safety surveillance activities.Device history review
=
> the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Corrected: d3 (manufacturer email), h3.

Brand Name
ACTIS
Common Device Name
Broaches
Manufacturer (Section D)
DePuy Orthopaedics Inc US
700 orthopaedic drive
warsaw IN 46581 -098
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
+1(908)386-3534
MDR Report Key50721105
Report Number1818910-2026-15510
Device Sequence Number18278467
Product Code HTQ
UDI-Device Identifier10603295393696
UDI-Public(01)10603295393696(10)SY164579
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number201001070
Device Lot NumberSY164579
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/28/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/21/2026
Supplement Date Received by Manufacturer09/28/2026
Initial Report FDA Received Date09/10/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/29/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown